• Welcome to Our store VitaminDeck
  • Call Us: +92 315 2225848

  • image 37 orders in last 24 hours
  • image 44 active view this

Childrens Motrin Ibuprofen Kids Medicine, Original Berry Flavored, 4 fl. oz

120 ratings

Original price was: ₨ 5,699.00.Current price is: ₨ 2,799.00.

Description

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children’s Motrin Oral Suspension with 100mg per 5mL ibuprofen is a dye-free oral suspension medicine for kids.

Availability: Out of stock
quantity
  • image Shipping Price Rs. 240 all over the Pakistan
SKU
300450184139

Description

It contains ibuprofen, a known NSAID pain-reliever, and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid’s liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.

  • Children’s Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly berry flavor
  • Temporarily relieve your child’s minor aches & pains due to common cold, flu, and sore throat
  • This kid’s oral suspension formula also provides quick temporary relief of headaches & toothaches
  • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
  • This dye-free liquid medicine comes in a kid-friendly original berry flavor
  • The enclosed dosing cup can make dosing and administering this kid’s pain reliever easy
  • This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
  • Each 5mL of this oral suspension contains 100 milligrams of ibuprofen, for effective pain relief

Directions:

  • Dosing Chart. Weight (lb): under 2 years, Age (yr): under 2 years,
  • Dose (tsp or ml): Ask a doctor. Weight (lb): 24-35 lbs, Age (yr): 2-3 years,
  • Dose (tsp or mL): 1 tsp or 5 mL. Weight (lb): 36-47 lbs, Age (yr): 4-5 years,
  • Dose (tsp or mL): 1 ½ tsp or 7.5 mL. Weight (lb): 48-59 lbs, Age (yr): 6-8 years,
  • Dose (tsp or ml): 2 tsp or 10 ml. Weight (lb): 60-71 lbs, Age (yr): 9-10 years,
  • Dose (tsp or ml): 2 ½ tsp or 12.5 ml. Weight (lb): 75-95 lbs, Age (yr): 11 years,
  • Dose (tsp or ml): 3 tsp or 15 ml

Instructions: This product does not contain directions or complete warnings for adult use do not give more than directed shake well before using find right dose on the chart. If possible, use weight to dose; otherwise, use age. Use only the enclosed measuring cup if needed, and repeat the dose every 6-8 hours do not use more than 4 times a day replace the original bottle cap to maintain child resistance

Other Information: Each teaspoon contains: sodium 2 mg of stored between 20-25°C (68-77°F)

 

Manufactured by USA

Additional information

Weight 0.5 kg

Reviews

There are no reviews yet.

Be the first to review “Childrens Motrin Ibuprofen Kids Medicine, Original Berry Flavored, 4 fl. oz”

Your email address will not be published. Required fields are marked *



0
    0
    Your Cart
    Your cart is emptyReturn to Shop